# SDR SWAA2023033021765

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,896 hours, 30,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER ENTRY DOOR ASSIST HANDLE SNAPPED OFF DURING MANIPULATION FOR REPETATIVE WRITE UP CHECK;<[01] PER MOC REMOVED FWD LAV ASSIST HANDLE AND INSTALLED ON L1 DOOR PER AMM 52-11-31. FWD LAV ASSIST HANDLE BROKEN. OK TO CONT. PER MEL 25-10-01. SP1B;[02] INSTALLED PASSENGER ASSIST HANDLE IN FWD LAV IN REFERENCE TO AMM 52-11-31. MEL CLEARED
